A probabilistic theory of scattering from a random rough surface
Article first published online: 7 DEC 2012
Copyright 1980 by the American Geophysical Union.
Volume 15, Issue 6, pages 1049–1057, November-December 1980
How to Cite
1980), A probabilistic theory of scattering from a random rough surface, Radio Sci., 15(6), 1049–1057, doi:10.1029/RS015i006p01049., , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 11 APR 1980
- Manuscript Received: 6 FEB 1980
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!